# SDR MALA030116

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3172, LT MLG HAD NO INDICATION OF POSITIVE DOWN AND LOCKED.  CREW RAN QRH CONFERRED WITH MAINTENANCE CONTROL, LANDED NORMALLY IN DTW.  MAINTENANCE FOUND 5GA CONNECTOR LOOSE.  CLEANED AND REINSTALLED CONNECTOR.  PERFORMED GEAR SWINGS.  ALL CHECKS GOOD.
